# SDR A6WA201311234401

- Difficulty date: November 23, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Gouged
- Location: Lt Cowling
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER CORE COWL HANT CHANNEL CRACKED & GOUGED AT END CAP.  REMOVED DAMAGED BY EDGE BLENDING, FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 54-00-00 FIG 102.
